MAUDE Adverse Event Report: ARROW INTERNATIONAL LLC AEROAUTOCAT2 WAVE ITALIAN; SYSTEM, BALLOON, INTRA-AORTIC

ARROW INTERNATIONAL LLC AEROAUTOCAT2 WAVE ITALIAN; SYSTEM, BALLOON, INTRA-AORTIC
Model Number IPN000333
Medical Device Problem Code Gas/Air Leak (2946)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/16/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).There is an investigation ongoing into this reported complaint.A supplement follow-up mdr report will be submitted with the investigation results upon completion of the investigation.
 
Event or Problem Description
There was no patient involvement.It was reported that "helium loss" was displayed by the machine.As a result, the pcs was replaced, and the machine was returned to service.
 
Additional Manufacturer Narrative
(b)(4).The reported complaint of helium loss alarm is confirmed.Returned for investigation was a pcs assembly.The sample was returned in a brown cardboard box with protective shipping packaging.Visual inspection of the pcs assembly was performed, and dried blood/condensation was noted inside the manifold and pneumatic valves which potentially created a blockage inside the pneumatic system.All valves were individually tested by powering them on and off using an external power supply, and the drain valve was found to very sticky (delayed response).A device history record (dhr) review was conducted for the lot number/serial number with no relevant findings.The device passed all manufacturing specifications prior to release.However, the received product did not meet specifications during the complaint investigation due to the dried blood buildup inside the pcs assembly.The root cause of how the condensation buildup or blood entered the pcs assembly is undetermined.No further action required at this time.This will be monitored for any developing trends.
 
Event or Problem Description

Brand Name
AEROAUTOCAT2 WAVE ITALIAN
Common Device Name
SYSTEM, BALLOON, INTRA-AORTIC
Manufacturer (Section D)
ARROW INTERNATIONAL LLC
morrisville NC
Manufacturer (Section G)
ARROW INTERNATIONAL INC.
16 elizabeth drive
chelmsford MA 01824
Manufacturer Contact
marling heaton
3015 carrington mill blvd
morrisville, MA 27560
MDR Report Key14659317
Report Number3010532612-2022-00235
Device Sequence Number20306814
Product Code DSP
UDI-Device Identifier30801902091773
UDI-Public30801902091773
Combination Product (Y/N)N
Initial Reporter CountryIT
PMA/510(K) Number
K060309
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Biomedical Engineer
Type of Report Initial,Followup
Report Date (Section B) 05/16/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberIPN000333
Device Catalogue NumberIAP-0535I
Device Lot NumberN/A
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer05/31/2022
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/16/2022
Supplement Date Received by Manufacturer07/05/2022
Initial Report FDA Received Date06/10/2022
Supplement Report FDA Received Date07/07/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown